Mediterranean Journal of Mathematics

, Volume 7, Issue 4, pp 455–470 | Cite as

Pizzetti Series and Polyharmonicity Associated with the Dunkl Laplacian

  • Nejib Ben Salem
  • Kamel Touahri


In this paper we are concerned with the Pizzetti series associated with the Dunkl Laplacian denoted Δ k . We study the convergence of this series and we give some applications. Next we establish some properties of polyharmonic functions associated with Δ k , especially, we establish Liouville type results.

Mathematics Subject Classification (2010)

Primary 31B30 Secondary 51F15 


Dunkl Laplacian Mean Value Property Pizzetti serie polyharmonic function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. H. Armitage, A Liouville Theorem for Polyharmonic Functions, Hiroshima Math. J. 31 (2001), no. 3, 367–370.Google Scholar
  2. 2.
    D. H. Armitage and Ü. Kuran, The convergence of the Pizzetti Series in Potential Theory, J. Math. Anal. Appl. 171 (1992), 516 - 531.CrossRefMathSciNetGoogle Scholar
  3. 3.
    A. Bonfiglioli, Expansion of the Heisenberg integral mean via iterated Kohn Laplacians: a Pizzetti-type formula. Potential Anal. 17 (2002), no. 2, 165–180.Google Scholar
  4. 4.
    H. Cartan, Elementary Theory of Analytic Functions of one or Several Complex Variables, Addison - Wesley, Reading, MA, (1963).MATHGoogle Scholar
  5. 5.
    C. F. Dunkl, Differential-difference operators associated to reflection groups. Trans. Amer. Math. Soc. 311 (1989), no. 1, 167–183.Google Scholar
  6. 6.
    C. F. Dunkl and Y. Xu, Orthogonal polynomials of several variables. Encyclopedia of Mathematics and its Applications, 81. Cambridge University Press, Cambridge, 2001.Google Scholar
  7. 7.
    T. B. Fugard, On the largest ball of harmonic continuation. J. Math. Anal. Appl. 90 (1982), no. 2, 548–554.Google Scholar
  8. 8.
    Hayman W.K.: Power series expansions for harmonic functions. Bull. London Math. Soc. 2, 152–158 (1970)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    H. Mejjaoli and K. Triméche, Mean value property associated with the Dunkl Laplacian, Integral Transform. Spec. Funct. 12 (2001), no. 3, 279–302.Google Scholar
  10. 10.
    P. Pizzetti, Sulla media dei valori che una funzione dei punti dello spazio assume alla superficie di una sfera, Rend. Reale Accad. Lincei 5 (1909), no. 18, 182 - 185.Google Scholar
  11. 11.
    G. B. Ren, Almansi decomposition for Dunkl operators, Sci. China Ser. A 48 (2005), suppl., 333–342.Google Scholar
  12. 12.
    M. Rösler, Generalized Hermite polynomials and the heat equation for Dunkl operators. Comm. Math. Phys. 192 (1998), no. 3, 519–542.Google Scholar
  13. 13.
    K. Triméche, The Dunkl intertwining operator on spaces of functions and distributions and integral representation of its dual, Integral Transform. Spec. Funct. 12 (2001), no. 4, 349–374.Google Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Sciences of TunisTunisTunisia

Personalised recommendations